# SDR R61A201702010068

- Difficulty date: January 16, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,634 hours, 18,518 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 17091050001EF
- Condition: Corroded
- Location: Waste Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WASTE SERVICE ACCESS PANEL JUST BELOW HINGE ON EXTERIOR OF ACCESS PANEL.  REMOVED AND REPLACED WASTE PANEL DOOR P/N: 170-91050-001-EF AIRCRAFT REMAINS IN HEAVY CHECK BNA
